Argument Estimates of Certain Meromorphic Functions
Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 263-274
Nak Eun Cho
Pukyong National University
Abstract : The object of the present paper is to obtain some argument properties of certain meromorphic functions in the punctured open unit disk. Furthermore, we investigate their integral preserving properties in a sector.
Keywords : meromorphic starlike, meromorphic close-to-convex, differential operator, argument estimates, integral operator
MSC numbers : 30C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd